# SDR DALA2018112006725

- Difficulty date: November 18, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 86,638 hours, 39,531 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: L2 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 DOOR 2L WILL NOT ARM. CORRECTIVE ACTION: CHECKED FOR BLOCKAGE IN GIRT BAR. NONE FOUND. CLOSED DOOR. ARMS NORMALLY. NTF. IAW B757 AMM 52-11. (5186206)
